# SDR 08FDEA00447

- Difficulty date: February 14, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: NWJ600619
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, AFT BULKHEAD STRAP 187 CA (NWJ 6006-19)(MARKED AS B2/C2) IS DAMAGED, BENT, HAS ELONGATED FASTENER HOLES AND IS CORRODED.  FORMED HAT SECTION PER DAC DWG NWJ 6006 REV C AND FEDEX GMM 7-0-1001 PG 2.  FABBED HAT SECTION PER FEDEX GMM 7-0-1001 AND DAC DWG NWJ 6006 REV B.  ALODINED PER DC-10 SRM 51-21-01 PARA 31,VOL II.  PRIMED PER DC-10 SRM 51-21-01 PARA 24,VOL II.  PAINTED PER   DC-10 SRM 51-21-20 VOL II.  PART MARKED PER FEDEX GMM 7-0-1001.
